Hi and welcome. I got the Pfizer vaccination but didn't experience any elevated blood sugar. However here is what I found online:https://www.vcuhealth.org/news/covid-19/covid-19-and-diabetes-our-expert-answers-your-questions#:~:text=there%20is%20no%20known%20interaction,sugars%20very%20closely%20after%20vaccination.
You can scroll down and see this which I'm pasting here:
"Is there a risk of a dangerous interaction with my insulin or other meds? Should I stop taking my insulin or meds before I get vaccinated?
There is no known interaction with the vaccine and diabetes medications, so it is important to continue on your medications and insulin. Some patients with diabetes experience higher blood sugars for 1-7 days or more after the vaccine, so monitor your blood sugars very closely after vaccination. Your health care team can assist with any temporary dose adjustments, as needed."
Also, you both need to speak to your doctors about
this. According to the website, it you do experience raised blood sugar, it's temporary.